# SDR SWIA2020061251108

- Difficulty date: May 15, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 20,939 hours, 16,536 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 27 AT FS296.  (C-CHECK) RO 6/8/2020 INSTALLED NEW SERVICEABLE STRINGER 27 BETWEEN FS280 - FS305 REF DRAWING, SRM.   COMPLIED WITH PRESSURIZATION OF THE THE AIRCRAFT FOR LEAK CHECK IN REF TO AMM.  NO LEAKS NOTED.  COMPLIED WITH TASK CARD.
